i was wondering.... i started to get a cough about 4 days ago with ehaviness in chest and shortness of breath and have since gotten some nasal draining,,,,,,,,,also had a small bit of bllod in mucuc i coughed up a few times..........is it normal to be heavy chested and have shortness of breath with this type of thing ...also i smoke about a pack of menthol cigs a day but have had no trouble before .....could this just be bronchitis or could it be heart related
It is normal to have a cough, nasal drainage, and to cough up a small bit of blood in the mucus with a viral upper respiratory infection. You could have a cough, heavy chest, and shortness of breath when this infection moves into your chest, but these symptoms could also be related to your smoking. Smoking is a common cause of cough, especially if it persists. If this cough lasts longer than 30 days you should have a thorough exam by your doctor along with a chest x-ray. Only then will it be possible to say if this is bronchitis or related to your heart.
Your smoking may slow down your full recovery. Smoke decreases your body
i havent smoked a cig in 3 days now so i am trying but this cold has really got me short of breath.........dont feel like there is a lot of congestion on my chest but i am just really short winded..........i do cough up a lot of fleem but still dont feel real congested in my chest........
well i went to the doc yest and they did chest x ray and blood work and said i have acute bronchitis................sinus infection and just over all the flu............put me on antibiotics.... inhaler..and steroids.....i feel like walking death today and my vision is kinda blurred......could that be related to the sinus thing?
I have had the exact same symptoms as you are describing. I have had these symptoms since July and have only gotten worse over time. My doctor first said that it was acute bronchitis and perscribed the proper antibiotics. Then after a month I was rushed to emerg in an ambulance at 3a.m. My heart stopped pumping blood to my lungs. So my doctor said I have asthma and gave me inhalers (flovent and combivent)and a cough suppresant (hydrocodone). I have only gotten worse and I have been unable to go to work since July. A month after this, my doctor said it must be allergies and gave me singulair, and Phenyltolax. I have no energy left. Just walking up a small flight of stairs exhausts me and I cough for 10 min. I finally had a pulmonary test today, and they said that I scored critically low. They are now pushing for immediate attention from a specialist as I now have a critical obstruction of my airway. I don't want to see anyone else go through all this for as long as I have. Please ask your doctor for a pulmonary test. Also if your symptoms include swollen ankles, constantly being tired and chronically short of breath it could be Pulmonary hypertension which can be serious if not treated. Hopefully I haven't rambled too much and have helped some. Take care.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.